MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C TINA-QUANT LIPOPROTEIN (A) GEN 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS COBAS C TINA-QUANT LIPOPROTEIN (A) GEN 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 05852625190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 3 patients' samples tested with tina-quant lipoprotein (a) gen.2 (lpa2) assay on a cobas c503 analytical unit when compared to a different analytical unit.Sample 2 and sample 3 were plasma samples.Sample 1 (patient 1): initial result: 86 mg/dl (accompanied by a data flag and tested on the original c503).1st repeat result: 31 mg/dl (tested on the original c503 with 3 times dilution).2nd and 3rd repeat results were both 19 mg/dl (tested on another analytical unit).4th and 5th repeat results were both 19 mg/dl (tested on the original c503).Sample 2 (patient 2) was tested on (b)(6)2024: initial result: 39 mg/dl (tested on the original c503).1st repeat result: 49 mg/dl (tested on the original c503).2nd and 3rd repeat results were both 16 mg/dl (tested on another analytical unit).4th repeat result: 16 mg/dl (tested on the original c503).5th repeat result: 17 mg/dl (tested on the original c503).Sample 3 (patient 3) was tested on (b)(6)2024: initial result: 55 mg/dl (tested on the original c503).1st repeat result: 42 mg/dl (tested on the original c503).2nd repeat result: 28 mg/dl (tested on another analytical unit).3rd repeat result: 26 mg/dl (tested on another analytical unit).4th and 5th repeat results were both 28 mg/dl (tested on the original c503).For sample 2 and sample 3: no questionable results were reported outside the laboratory.The repeat results were deemed to be correct.Sample 2: the repeat result of 17 mg/dl was reported to the patient.Sample 3: the repeat result of 28 mg/dl was reported to the patient.
 
Additional Manufacturer Narrative
The lpa2 reagent expiration date was not provided.The cobas c503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration wasn't verified prior to the event as the calibration recovery was only provided up to the (b)(6) 2024.The provided qc recovery was within the ranges.The field service engineer found no issues.He performed precision studies and the results were within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C TINA-QUANT LIPOPROTEIN (A) GEN 2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20928443
Report Number1823260-2024-03668
Device Sequence Number8320113
Product Code DFC
UDI-Device Identifier04015630929962
UDI-Public04015630929962
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05852625190
Device Lot Number784619
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown